It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


[QUOTE=climbatree;5167910]I just started my second WD from hydrocodone but this time I am using Tramadol 50 mg to ease the symptoms. I am curious if anyone here has done this? I plan to use the Tramadol for a week, maybe two depending on how I am doing.

I used for seven years, quit for a month and restarted for two and a half months. I think I relapsed because I was not prepared for feeling like crap after a month not using. I didn't know about the PAWS at the time. I felt I couldn't take the symptoms anymore.

This is day two using the Tramadol and I feel good. When I did my first big WD, it was hell on Earth for me. I was in so much pain that I didn't move from my bed for about a week, not much anyway. I had someone who has running cover for me, but I wouldn't dare admit that I restarted so I have to just do this with as much normality as I can now.


Three yrs. ago I was having to travel a long way to get my pain meds. I came completely off of my hydros with tramadol, however I had no energy and general blahs... I was scripted 2 norcos 4x a day. A person can do it if you try and stay busy. As for my pain the trams do help some but not like the Norco. I would use extreme CAUTION with zanax because you have to gradually come off of them or you will have a seizure. When I detoxed off the Norco I had some ativans which helped. My pain doctor passed away April of this yr. and he has me on an extremely high dose of oxycodone IR. I am going to taper back on them with tramadol. It helps if your spouse or friend locks up your meds and participates in the tapering program. My recommendation is to start about 14 days before your meds are out. Go to Walgreens and get a good pill cutter, start off cutting the meds into quarters, then halves, then on down from there. Don't be so drastic that you go into extreme detox.
I do feel a bit weird, that brain drain feeling, but I am going about my normal life surprisingly well.

I do not like the Tramadol because they've always made me sick to my stomach so I won't be taking them too long.

I do not plan to trade one problem for another either. I just could not be bedridden for this second pass at freedom.

I was also taking Xanax when I quit before, about 1 mg a day, but I moved to Ativan and cut my Xanax doses in half, this probably kicked off far more pain than I needed to deal with at once -- bug eyed feeling is so nasty. In the past few months, I am down to 1 mg of Ativan, though. I can get away with .75 mg probably.

Anyway, just wondering if anyone has done the Tramadol route. I've not had any withdraw symptoms yet. I woke up and felt Ok this morning too. Here's my taper schedule.

Day 1 - 4: 75 mg at 8am, noon, 4 pm and 50 at 8pm. (I get sick if I take another 75 mgs at night. Night dose optional because it sleeping is hard)

Day 5-8: 50 mg in four-hour intervals

Day 9-12: .25 in four hour intervals

off

I wish I had a way to do this for Ativan but I'm stuck on that crap, it's a slow step down, I hate it.[/QUOTE]





All times are GMT -7. The time now is 11:26 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!